# SDR AALA202406143037

- Difficulty date: June 14, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 60,744 hours, 38,541 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A FUNCTIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM MAINTENANCE FOUND SEAT ROWS 18ABC AND 19ABC EMERGENCY PATH LIGHTING INOPERATIVE. MAINTENANCE FOUND BROKEN PINS ON CONNECTOR 7260VC6 AND REPLACED THE BROKEN PINS PER ESPM 20-48-21. A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WAS ACCOMPLISHED PER AMM 33-51-00.
